# SDR CALA2013121893786

- Difficulty date: December 9, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 41,556 hours, 17,007 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGCIU 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CYCLED CB LGCIU SYS 2 IAW FM RESET PROCEDURE, ECAM STILL DISPLAYED.  REPLACED SW 23GA IAW AMM 32-31-73 ALL MESSAGES CLEARED, AC RETURNED TO NORMAL.  ECRA 3231-01117 CREATED FOR FERRY FLT TO MAINT BAS FOR GEAR EXTENSION CHECK.
